American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[3] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rahul Pandharipande. Intersections of $\mathbb{Q}$-divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999) 1481-1505. MR 1407707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ionut Ciocan-Fontanine. The Quantum Cohomology Ring of Flag Varieties. Trans. Amer. Math. Soc. 351 (1999) 2695-2729. MR 1487610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paolo Aluffi. Two characteristic numbers for smooth plane curves of any degree . Trans. Amer. Math. Soc. 329 (1992) 73-96. MR 1041042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paolo Aluffi. The enumerative geometry of plane cubics. I. Smooth cubics . Trans. Amer. Math. Soc. 317 (1990) 501-539. MR 972700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shoji Yokura. Polar classes and Segre classes on singular projective varieties . Trans. Amer. Math. Soc. 298 (1986) 169-191. MR 857438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Israel Vainsencher. Counting divisors with prescribed singularities . Trans. Amer. Math. Soc. 267 (1981) 399-422. MR 626480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Walter Whiteley. Logic and invariant theory. I. Invariant theory of projective properties . Trans. Amer. Math. Soc. 177 (1973) 121-139. MR 0446962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1